# SDR MWEA99026

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 591326211
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED UPPER ATTACH ANGLE ON LEFT PYLON TRAILING EDGE.  MTC FABRICATED AND INSTALLED ANGLE REPAIR.
